Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Vaginal itching, dryness. Fibromyalgia, Sjorgens or lupus?

I have had vaginal itching for aprox 3-4 months now, mostly on the lubia and clitorious area. I have noticed dryness I have never had before. I have been battling some un identified autoimmune problem. Doctors say it could be lupus, fibromyalgia and sjorgens. Could this itching be related to the autoimmune problem I'm having?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  307
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Autoimmune conditions can result in various effects on different parts of the body, and at the same time the medications prescribed to treat these conditions can also result in various side effects that could be causing your symptoms.

But before assuming these conditions to be the cause I would request you to go about a urine analysis and a vaginal swab test to rule out infections as the cause.

Hope this helps.

Take care.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor